# SDR CALA2022041801014

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Fr64/Fr65
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-4-6179) AFT CARGO PIT UNDERFLOOR BAY BETWEEN FR64/FR65 STRG 43RH HAS CORROSION. DOT 52-36 () REMOVED CORROSION IAW 320 SRM 51-74-00 AND FOUND OUT OF LIMITS I BY EMP#V933870 AT BFM ST AEROSPACE MOBILE. NR#0027407 AW SRM 53-41-13-300-004 FIG 001 CHECKED DIM L=4" W=1" D=0.38" NO RMAL THICKNESS=0.080" AND CUT SECTION AND INSTALLED NEW SECTIO N SECTIONS AND COUPLING IAW SRM 53-41-13-300-004. ACCOMLISHED
